# SDR CA141031009

- Difficulty date: October 31, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 23,747 hours
- Engine: Ge CF3410E5A1
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 4148001009
- Condition: Failed
- Location: Spoilers
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH FLIGHT EXPERIENCED A SPOILER CONTROL FAULT. A RESET WAS ATTEMPTED BUT WAS UNSUCCESSFUL. WITH WET RUNWAYS, THE CREW ELECTED TO DECLARE A PAN WITH ATC.  THE LANDING WAS UNEVENTFUL AND THE ACFT TAXIED TO THE GATE. THE CREW REPORTED THAT THERE WAS NO ADVERSE PASSENGER REACTION.  REPLACED FCM3 IAW AMM 27-03-02.  SPOILER ACTUATOR 3L REPLACED  IAW AMM 27-65-01PB401.  FAULT CLEARED.
